# SDR ASMF200708001

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 40,731 hours, 28,073 cycles
- Engine: Pwa JT8D219
- System (JASC): 2710 · Aileron Control System
- Part: Plate
- Part number: 38546421
- Condition: Broken
- Location: Spiral Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE THE AILERON GOT STUCK WHEN THE COMPENSATOR KNOB IS TURNED TO THE RT SIDE. DURING CHECK, A SCREW WAS DAMAGED AND PLATE SPIRAL DRIVE BROKEN. THEY WERE REPLACED AND TRIM WAS PERFORMED TO CONTROL MECHANISM IAW MM 27-10-07, TESTED CORRECT.
